# SDR 0501265507

- Difficulty date: August 13, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N507US
- Make and model: Boeing 757251
- Aircraft serial: 23196
- Aircraft time: 65,625 hours, 27,062 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Smoke
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE COMING FROM 1ST CLASS GALLEY OVEN, SUBSIDED WHEN OVEN WAS TURNED OFF.  THERE WAS NO FIRE AND THE SMOKE WAS NOT FOOD RELATED PER FLIGHT ATTENDANT.  OVEN WAS REMOVED AND REPLACED, AIRCRAFT RETURNED TO SERVICE.
